# SDR QXEA0003315

- Difficulty date: December 5, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FIGURE EIGHT HOLE IN REAR PRESSURE BULKHEAD BEHIND BEAM 3 FIVE INCHES INBOARD OF BL425R. REPAIRED IAW HORIZON AIR EA 4-53-1418.
